# SDR REXA2018011800031

- Difficulty date: January 18, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 21,960 hours, 14,733 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seat 20cd
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX OXYGEN UNIT DISLODGED ON BOARDING, 20CD.  REPACKED THE MASK AT SEAT 20 CD IAW AMM 35-21-09. NO DEFECTS NOTED.
